# SDR 97UAL900204

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4735U
- Make and model: Boeing 747122
- Aircraft serial: 19928
- Engine: Pwa JT9D7A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO LANDING GEAR DOOR WARNING LIGHT.  *S/D*  REPLACED LWLG UPLOCK SEQUENCE VALVE, SWUNG GEAR SEVERAL TIMES.  ACCOMPLISHED VERIFICATION FLIGHT PERFORMING SEVERAL GEAR EXTENSIONS/RETRACTIONS, OPERATION CHECKS NORMAL.
